Comptes Rendus
Une caractérisation des familles exponentielles naturelles quadratiques simples par une propriété de martingale inverse
Comptes Rendus. Mathématique, Volume 334 (2002) no. 5, pp. 405-409.

Dans cette Note, nous étendons un résultat de López-Blázquez et Salamanca-Miño [7] en obtenant une caractérisation des familles exponentielles naturelles quadratiques simples sur d . Cette caractérisation repose sur une propriété de martingale inverse vérifiée par des familles de polynômes multivariés.

López-Blázquez and Salamanca-Miño [7] obtained a characterization of natural exponential families with quadratic variance functions via a reverse martingale property of certain orthogonal polynomials. We extend this result to the multidimensional case yielding a new characterization of natural exponential families with simple quadratic variance functions.

Reçu le :
Révisé le :
Publié le :
DOI : 10.1016/S1631-073X(02)02244-6
David Gutierrez-Rubio 1 ; Fernando López-Blázquez 2 ; Denys Pommeret 2

1 Facultad de Matemáticas, Dpto. Estadística e I.O., Universidad de Sevilla, Tarfia, 41012 Sevilla, Espagne
2 CREST (LSM), ENSAI, rue Blaise Pascal, campus de Ker Lann, 35170 Bruz, France
@article{CRMATH_2002__334_5_405_0,
     author = {David Gutierrez-Rubio and Fernando L\'opez-Bl\'azquez and Denys Pommeret},
     title = {Une caract\'erisation des familles exponentielles naturelles quadratiques simples par une propri\'et\'e de martingale inverse},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {405--409},
     publisher = {Elsevier},
     volume = {334},
     number = {5},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02244-6},
     language = {fr},
}
TY  - JOUR
AU  - David Gutierrez-Rubio
AU  - Fernando López-Blázquez
AU  - Denys Pommeret
TI  - Une caractérisation des familles exponentielles naturelles quadratiques simples par une propriété de martingale inverse
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 405
EP  - 409
VL  - 334
IS  - 5
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02244-6
LA  - fr
ID  - CRMATH_2002__334_5_405_0
ER  - 
%0 Journal Article
%A David Gutierrez-Rubio
%A Fernando López-Blázquez
%A Denys Pommeret
%T Une caractérisation des familles exponentielles naturelles quadratiques simples par une propriété de martingale inverse
%J Comptes Rendus. Mathématique
%D 2002
%P 405-409
%V 334
%N 5
%I Elsevier
%R 10.1016/S1631-073X(02)02244-6
%G fr
%F CRMATH_2002__334_5_405_0
David Gutierrez-Rubio; Fernando López-Blázquez; Denys Pommeret. Une caractérisation des familles exponentielles naturelles quadratiques simples par une propriété de martingale inverse. Comptes Rendus. Mathématique, Volume 334 (2002) no. 5, pp. 405-409. doi : 10.1016/S1631-073X(02)02244-6. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02244-6/

[1] O.E. Barndorff-Nielsen Information and Exponential Families, Wiley, New York, 1978

[2] D. Brown Fundamental of Statistical Exponential Families, Lecture Notes – Monograph Series, 1986

[3] M. Casalis The 2d+4 simple quadratic natural exponential families on d , Ann. Statist., Volume 24 (1996), pp. 1828-1854

[4] P. Feinsilver Some classes of orthogonal polynomials associated with martingales, Proc. Amer. Math. Soc., Volume 98 (1986), pp. 298-302

[5] U. Küchler; M. Sφrensen Exponential Families of Stochastic Processes, Springer Series Statist., 1997

[6] G. Letac Lectures on natural Exponential Families and their Variance Functions, Monografias de Matemática, 50, Instituto de Matemática Pura e Aplicada, Río de Janeiro, Brésil, 1992

[7] F. López-Blázquez; B. Salamanca-Miño A characterization of natural exponential families with quadratic variance functions by a reverse martingale property, Statist. Probab. Lett., Volume 49 (2000), pp. 63-68

[8] C.N. Morris Natural exponential families with quadratic variance functions, Ann. Statist., Volume 10 (1982), pp. 65-82

[9] C.N. Morris Natural exponential families with quadratic variance functions: statistical theory, Ann. Statist., Volume 11 (1983), pp. 512-529

[10] D. Pommeret Orthogonal polynomials and natural exponential families, Test, Volume 5 (1996), pp. 77-111

[11] D. Pommeret Orthogonality of the Sheffer system associated to a Lévy process, J. Statist. Plann. Inference, Volume 86 (2000), pp. 1-10

[12] D.N. Shanbhag Diagonality of the Bhattacharyya matrix as a characterization, Theory Probab. Appl., Volume 24 (1979), pp. 430-433

[13] W. Schoutens; J.L. Teugels Lévy processes, polynomials and martingales, Stochastic Models, Volume 14 (1998), pp. 335-349

Cité par Sources :

Commentaires - Politique


Ces articles pourraient vous intéresser

Partie scientifique

C. R. Math (2002)


Closedness results for BMO semi-martingales and application to quadratic BSDEs

Pauline Barrieu; Nicolas Cazanave; Nicole El Karoui

C. R. Math (2008)